MAUDE Adverse Event Report: ABBOTT MEDICAL LAMITRODE TRIPOLE 16C LEAD, 60 CM; SCS LEAD

ABBOTT MEDICAL LAMITRODE TRIPOLE 16C LEAD, 60 CM; SCS LEAD
Model Number 3214
Medical Device Problem Code Impedance Problem (2950)
Health Effect - Clinical Codes Failure of Implant (1924); Inadequate Pain Relief (2388)
Date of Event 03/03/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
It was reported that the patient experienced ineffective therapy due to a combination of high and low impedances.As a result, surgical intervention was undertaken on (b)(6) 2025 to replace the lead.Therapy was restored post-operatively.

Brand Name
LAMITRODE TRIPOLE 16C LEAD, 60 CM
Common Device Name
SCS LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
heidi syndergaard
6901 preston road
plano, TX 75024
9723098000
MDR Report Key21682963
Report Number1627487-2025-01425
Device Sequence Number8311599
Product Code LGW
UDI-Device Identifier05414734401784
UDI-Public(01)05414734401784(10)2769874(17)110328
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/28/2011
Device Model Number3214
Device Catalogue Number3214
Device Lot Number2769874
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2025
Initial Report FDA Received Date03/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/28/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS IPG
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight91 KG